MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926708600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: the event date was approximated to 03/01/2025 since the only given information was only the month and year.
 
Event or Problem Description
It was reported via medsun # 3902560000-2025-8066 that shaft break occurred requiring additional intervention.During a cardiac catheterization procedure, a 3.5 x 38mm non-boston scientific (bsc) stent was successfully deployed from the left main (lm) to mid left circumflex artery.The proximal optimization technique was the performed of the lm with a 6.00mm x 8mm nc emerge balloon catheter.Upon removal of the device, the balloon shaft broke and remained in the lm.To retrieve the broken balloon safely, a non-bsc wire was advanced parallel to another non-bsc wire, and a 2.5 x 15mm non-bsc balloon catheter was partially deployed within the guide to anchor the deflated 6.0mm emerge balloon fragment.The guide, wires and balloons were then completely removed from the body under fluoroscopy.The emerge balloon was inspected and was removed from the body in its entirety.The procedure was completed with another device.No patient complications were reported.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22063492
Report Number2124215-2025-28416
Device Sequence Number12848915
Product Code LOX
UDI-Device Identifier08714729846345
UDI-Public(01)08714729846345(17)250827(10)32310834
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2025
Device Model NumberH7493926708600
Device Catalogue NumberH7493926708600
Device Lot Number0032310834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date05/21/2025
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale